# SDR CA990301012

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 0523920
- Condition: Broken
- Location: Te Flap
- Part time: 2,718 hours
- Component: 052390135
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ONE FLAP ROLLER SEIZED, EVEN THOUGH IT WAS COVERED IN GREASE.  THE NEEDLES WERE MESSED UP AND THE BEARING WENT FLAT AS A RESULT.
